Alert archive / Arkansas / Flash Flood Warnings in 2021
Flash Flood Warning 61, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Jun 8, 2021, 3:13 AM CDT for 10 counties in Arkansas. It was in force for 12 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2021, 3:13 AM CDT (08:13 UTC)
- Expired
- Jun 8, 2021, 3:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Arkansas County, AR, Bradley County, AR, Calhoun County, AR, Cleveland County, AR, Dallas County, AR, Desha County, AR, Drew County, AR, Jefferson County, AR, Lincoln County, AR, Monroe County, AR
The radar
The Little Rock radar (KLZK), 120 km from the middle of the area, began a volume at 08:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 4:30 AM CDT | FLASH FLOOD | 2 Ene Toledo, AR | CLEVELAND COUNTY SHERIFF'S DEPARTMENT OBSERVED WATER ACROSS HWY 114 BETWEEN RISON AND CALMER. |
| Jun 8, 5:30 AM CDT | FLASH FLOOD | Star City, AR | LINCOLN COUNTY SHERIFF'S DEPARTMENT OBSERVED SUBSTANTIAL WATER OVER SEVERAL LOCAL ROADS IN STAR CITY. |
| Jun 8, 8:20 AM CDT | FLASH FLOOD | Varner, AR | NUMEROUS AREAS COVERED BY WATER WITH SEVERAL ROADWAYS FLOODED IN THE AREA NEAR HIGHWAY 388. |
| Jun 8, 9:00 AM CDT | FLASH FLOOD | 1 N Yorktown, AR | A PORTION OF US HIGHWAY 425 HAS BEEN CLOSED DUE TO HIGH WATER. |
| Jun 8, 11:00 AM CDT | FLASH FLOOD | 1 E Calmer, AR | A SECTION OF HIGHWAY 114 IS CLOSED DUE TO HIGH WATER. |
| Jun 8, 11:30 AM CDT | FLASH FLOOD | Dumas, AR | WIDESPREAD FLASH FLOODING ACROSS THE CITY WITH WATER IN SEVERAL HOMES AND NUMEROUS STREETS FLOODED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 77 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 8.2 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 705 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 678 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.0
The text
As transmitted.
464
WGUS54 KLZK 080813
FFWLZK
ARC001-011-013-025-039-041-043-069-079-095-081115-
/O.NEW.KLZK.FF.W.0061.210608T0813Z-210608T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Little Rock AR
313 AM CDT Tue Jun 8 2021
The National Weather Service in Little Rock has issued a
* Flash Flood Warning for...
Southeastern Monroe County in eastern Arkansas...
Central Arkansas County in southeastern Arkansas...
Northern Bradley County in southeastern Arkansas...
Cleveland County in southeastern Arkansas...
Northern Desha County in southeastern Arkansas...
Northern Drew County in southeastern Arkansas...
Southern Jefferson County in southeastern Arkansas...
Lincoln County in southeastern Arkansas...
Northeastern Calhoun County in southwestern Arkansas...
Southeastern Dallas County in southwestern Arkansas...
* Until 615 AM CDT.
* At 312 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2.0 inches of
rain have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3395 9272 3444 9100 3434 9100 3434 9106
3411 9112 3408 9087 3403 9089 3402 9099
3396 9097 3400 9102 3397 9109 3396 9109
3393 9101 3392 9101 3374 9142 3349 9243
3379 9258 3379 9263
FLASH FLOOD...RADAR INDICATED
$$
Goudsward7 follow-up statements
220
WGUS74 KLZK 080920
FFSLZK
Flash Flood Statement
National Weather Service Little Rock AR
420 AM CDT Tue Jun 8 2021
ARC011-013-039-043-095-080930-
/O.CAN.KLZK.FF.W.0061.000000T0000Z-210608T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bradley AR-Calhoun AR-Dallas AR-Drew AR-Monroe AR-
420 AM CDT Tue Jun 8 2021
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN MONROE,
NORTHERN BRADLEY, NORTHERN DREW, NORTHEASTERN CALHOUN AND
SOUTHEASTERN DALLAS COUNTIES...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
A Flash Flood Watch remains in effect until 700 AM CDT Wednesday for
portions of central Arkansas...eastern Arkansas...north central
Arkansas...southeast Arkansas...southwest Arkansas and western
Arkansas.
LAT...LON 3402 9247 3408 9201 3427 9108 3411 9112
3408 9087 3403 9089 3402 9099 3396 9097
3400 9102 3396 9109 3393 9101 3392 9102
3379 9147 3379 9197 3371 9232 3384 9234
3397 9248
$$
ARC001-025-041-069-079-081115-
/O.CON.KLZK.FF.W.0061.000000T0000Z-210608T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Arkansas AR-Cleveland AR-Desha AR-Jefferson AR-Lincoln AR-
420 AM CDT Tue Jun 8 2021
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM CDT THIS
MORNING FOR SOUTHEASTERN ARKANSAS, CLEVELAND, NORTHERN DESHA,
SOUTHEASTERN JEFFERSON AND LINCOLN COUNTIES...
At 418 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 2 and 2.5 inches of rain have
fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
Additional rainfall amounts of 2 to 3 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3402 9247 3408 9201 3427 9108 3411 9112
3408 9087 3403 9089 3402 9099 3396 9097
3400 9102 3396 9109 3393 9101 3392 9102
3379 9147 3379 9197 3371 9232 3384 9234
3397 9248
FLASH FLOOD...RADAR INDICATED
$$
232319
WGUS54 KLZK 081057
FFWLZK
ARC001-025-041-069-079-081315-
/O.EXT.KLZK.FF.W.0061.000000T0000Z-210608T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Little Rock AR
557 AM CDT Tue Jun 8 2021
The National Weather Service in Little Rock has extended the
* Flash Flood Warning for...
Southeastern Arkansas County in southeastern Arkansas...
Cleveland County in southeastern Arkansas...
Northern Desha County in southeastern Arkansas...
Southeastern Jefferson County in southeastern Arkansas...
Lincoln County in southeastern Arkansas...
* Until 815 AM CDT.
* At 551 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 3 to 4 inches of rain
have already fallen. Flash flooding is already ongoing and law
enforcement from Cleveland and Lincoln counties have reported
water over several roads in local municipalities.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3402 9247 3408 9201 3427 9108 3411 9112
3408 9087 3403 9089 3402 9099 3396 9097
3400 9102 3396 9109 3393 9101 3392 9102
3379 9147 3379 9197 3371 9232 3384 9234
3397 9248
FLASH FLOOD...OBSERVED
$$
232460
WGUS54 KLZK 081257
FFWLZK
ARC001-025-041-069-079-081500-
/O.EXT.KLZK.FF.W.0061.000000T0000Z-210608T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Little Rock AR
757 AM CDT Tue Jun 8 2021
The National Weather Service in Little Rock has extended the
* Flash Flood Warning for...
Southeastern Arkansas County in southeastern Arkansas...
Cleveland County in southeastern Arkansas...
Northern Desha County in southeastern Arkansas...
Southeastern Jefferson County in southeastern Arkansas...
Lincoln County in southeastern Arkansas...
* Until 1000 AM CDT.
* At 756 AM CDT, local law enforcement reported flooding due to
heavy rain across the warned area. Between 3 and 4 inches of rain
have fallen. Flash flooding is ongoing.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3402 9247 3408 9201 3427 9108 3411 9112
3408 9087 3403 9089 3402 9099 3396 9097
3400 9102 3396 9109 3393 9101 3392 9102
3379 9147 3379 9197 3371 9232 3384 9234
3397 9248
FLASH FLOOD...OBSERVED
$$
Cooper766
WGUS54 KLZK 081433
FFWLZK
ARC001-025-041-069-079-081700-
/O.EXT.KLZK.FF.W.0061.000000T0000Z-210608T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Little Rock AR
933 AM CDT Tue Jun 8 2021
The National Weather Service in Little Rock has extended the
* Flash Flood Warning for...
Southeastern Arkansas County in southeastern Arkansas...
Northeastern Cleveland County in southeastern Arkansas...
Northern Desha County in southeastern Arkansas...
Southeastern Jefferson County in southeastern Arkansas...
Lincoln County in southeastern Arkansas...
* Until noon CDT.
* At 932 AM CDT, local law enforcement reported flash flooding due
to heavy rain across the warned area. Between 4 and 6 inches of
rain have fallen. Flash flooding is ongoing!
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Law enforcement.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3427 9108 3411 9112 3408 9087 3406 9089
3403 9089 3402 9099 3396 9097 3400 9102
3399 9105 3397 9108 3396 9109 3393 9101
3392 9102 3379 9147 3379 9205 3386 9220
3403 9224
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Cooper431
WGUS54 KLZK 081637
FFWLZK
ARC001-025-041-069-079-081900-
/O.EXT.KLZK.FF.W.0061.000000T0000Z-210608T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Little Rock AR
1137 AM CDT Tue Jun 8 2021
The National Weather Service in Little Rock has extended the
* Flash Flood Warning for...
Southeastern Arkansas County in southeastern Arkansas...
Northeastern Cleveland County in southeastern Arkansas...
Northern Desha County in southeastern Arkansas...
Southeastern Jefferson County in southeastern Arkansas...
Lincoln County in southeastern Arkansas...
* Until 200 PM CDT.
* At 1133 AM CDT, local law enforcement reported widespread flash
flooding across the warned area, particularly in the town of Dumas
where water is entering homes and businesses. Between 6 and 8 or
more inches of rain have fallen and additional rainfall is
expected. This is a dangerous situation! Please heed local
officials and do not enter flood water!
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Law enforcement.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3427 9108 3411 9112 3408 9087 3406 9089
3403 9089 3402 9099 3396 9097 3400 9102
3399 9105 3397 9108 3396 9109 3393 9101
3392 9102 3379 9147 3379 9205 3386 9220
3403 9224
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Cooper516
WGUS74 KLZK 081806
FFSLZK
Flash Flood Statement
National Weather Service Little Rock AR
106 PM CDT Tue Jun 8 2021
ARC025-081816-
/O.CAN.KLZK.FF.W.0061.000000T0000Z-210608T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cleveland AR-
106 PM CDT Tue Jun 8 2021
...FLASH FLOOD WARNING IS CANCELLED FOR NORTHEASTERN CLEVELAND
COUNTY...
While the flash flood threat has decreased at this time, additional
heavy rainfall will move into the area this afternoon and additional
flash flooding will be possible. Please continue to heed remaining
road closures.
A Flash Flood Watch remains in effect until 700 AM CDT Wednesday for
portions of central Arkansas...eastern Arkansas...north central
Arkansas...southeast Arkansas...southwest Arkansas and western
Arkansas.
LAT...LON 3427 9108 3411 9112 3408 9087 3406 9089
3403 9089 3402 9099 3396 9097 3400 9102
3397 9108 3396 9109 3393 9101 3392 9102
3379 9147 3381 9198 3386 9198 3409 9190
$$
ARC001-041-069-079-081900-
/O.CON.KLZK.FF.W.0061.000000T0000Z-210608T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Arkansas AR-Desha AR-Jefferson AR-Lincoln AR-
106 PM CDT Tue Jun 8 2021
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 2 PM CDT THIS
AFTERNOON FOR SOUTHEASTERN ARKANSAS, NORTHERN DESHA, SOUTHEASTERN
JEFFERSON AND LINCOLN COUNTIES...
At 105 PM CDT, local law enforcement reported thunderstorms
producing heavy rain across the warned area. Between 6 and 8 inches
of rain have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Law enforcement.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3427 9108 3411 9112 3408 9087 3406 9089
3403 9089 3402 9099 3396 9097 3400 9102
3397 9108 3396 9109 3393 9101 3392 9102
3379 9147 3381 9198 3386 9198 3409 9190
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Cooper408
WGUS54 KLZK 081848
FFWLZK
ARC001-041-069-079-082000-
/O.EXT.KLZK.FF.W.0061.000000T0000Z-210608T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Little Rock AR
148 PM CDT Tue Jun 8 2021
The National Weather Service in Little Rock has extended the
* Flash Flood Warning for...
Southeastern Arkansas County in southeastern Arkansas...
Northern Desha County in southeastern Arkansas...
Southeastern Jefferson County in southeastern Arkansas...
Lincoln County in southeastern Arkansas...
* Until 300 PM CDT.
* At 148 PM CDT, local law enforcement reported thunderstorms
producing heavy rain across the warned area. Between 8 and 10
inches of rain have fallen. Flash flooding is ongoing.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Law enforcement.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3427 9108 3411 9112 3408 9087 3406 9089
3403 9089 3402 9099 3396 9097 3400 9102
3397 9108 3396 9109 3393 9101 3392 9102
3379 9147 3381 9198 3386 9198 3409 9190
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
CooperWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 12:52 AM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Jun 8, 12:52 AM CDT, 2 hours 21 minutes before
Area Forecast Discussion...UPDATED National Weather Service Little Rock AR 1252 AM CDT Tue Jun 8 2021 .AVIATION...Updated w/ a discussion for the 08/06Z TAFs IR sat imgry depicted expansive low cloud cover, w/ radar mosaic imgry showing isolated SHRA lingering across the FA. Most terminals this AM are currently seeing a mixed batch of MVFR/IFR condns, and this trend is expected to cont through the fcst PD. Coverage of SHRA/TSRA is expected to increase over the Srn portion the state early Tues morning, and wl be the focus of IFR CIGs/VIS through most of Tues at Cntrl and Srn terminals. To the N, IFR cloud cover wl cont through the early portion of Tues, w/ CIGs improving to become VFR by late Tues afternoon. /232/ && PREV DISCUSSION...(ISSUED 310 PM CDT Mon Jun 7 2021) SHORT TERM...Tonight Through Wednesday An upper low pressure area is centered over Missouri. With an upper high over the southeast U.S., the upper low will not move much tonight through Tuesday. The low will move into the southern Great Lakes region Wednesday. The Flash Flood Watch continues. Unsettled weather will continue through the short term. Expect scattered showers and thunderstorms to become likely at times through Wednesday. Some thunderstorms will produce heavy rain at times. Models remain consistent with producing 3-5 inches of rainfall through Wednesday across central and south Arkansas. PWAT values are 1.5 to 2 inches over the area indicating a very moist airmass over the state. These thunderstorms will be efficient rainfall producers and flash flooding will be possible. Lows tonight and Tuesday night will be in the mid 60s to lower 70s. Highs Tuesday will be in the lower to mid 80s, and in the mid to upper 80s Wednesday. LONG TERM...Wednesday Night Through Monday Temperatures look to remain rather warm, but seasonal through much of the long term period. H500 ridging located SE of the Four Corners region will attempt to expand northeastward with time but persistent troughing across the eastern US will limit any eastward progress. Locally, this will provide a divide for the state with precip chances lingering across the east with drier conditions for western sections. Temperatures may approach 90 F for much of the state Fri- Sat when the ridge looks to be the most influential. By late weekend into the early part of next week, troughing across the eastern US may push back westward against the ridge which could provide widespread rain chances and cooler temps by a few degrees. && .LZK Watches/Warnings/Advisories... Flash Flood Watch through Wednesday morning FOR Arkansas-Bradley- Calhoun-Clark-Cleburne-Cleveland-Conway-Dallas-Desha-Drew- Faulkner-Garland-Grant-Hot Spring-Independence-Jackson-Jefferson- Johnson-Lincoln-Logan-Lonoke-Monroe-Montgomery-Ouachita-Perry- Pike-Polk-Pope-Prairie-Pulaski-Saline-Scott-Van Buren-White- Woodruff-Yell. && Aviation...GREEN
Hazardous weather outlook, Jun 7, 11:19 PM CDT, 3 hours 54 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Little Rock AR 1119 PM CDT Mon Jun 7 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-081000- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 1119 PM CDT Mon Jun 7 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Remainder of Tonight Showers and isolated thunderstorms will be possible through the night. While a strong thunderstorm will remain possible, widespread severe weather is not expected. Locally heavy rain will remain possible with any storm that develops. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Additional periods of rain, locally heavy, are expected Tuesday and into Tuesday night. Several more inches of rain could fall on saturated ground leading to additional flash flooding concerns. Come Wednesday, a stagnant, summertime pattern is expected to develop follow a period of heavy and persistent rainfall in the short term. Daily chances for afternoon showers and a few thunderstorms will prevail, with an occasional strong storm, however no organized severe weather is anticipated. Afternoon temperatures will be on the rising trend, with highs beginning to approach 90F, along with muggy and sweltering conditions settling in. .Spotter Information Statement... Spotter activation will not be needed. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 8:02 PM CDT | Special Weather Statement | LZK | Independence, Jackson, Woodruff | 43 min |
| Jun 8, 5:47 AM CDT | Flash Flood Warning | LZK | Desha | 3 hr |
| Jun 8, 6:15 AM CDT | Flash Flood Warning | LZK | Arkansas, Grant, Jefferson | 3 hr |
| Jun 8, 7:46 AM CDT | Flash Flood Warning | LZK | Polk | 4 hr |
| Jun 8, 7:53 AM CDT | Flash Flood Warning | LZK | Drew | 5 hr |
| Jun 8, 8:07 AM CDT | Flash Flood Warning | LZK | Arkansas, Grant, Jefferson | 5 hr |
| Jun 8, 8:56 AM CDT | Flash Flood Warning | LZK | Desha | 6 hr |
| Jun 8, 9:03 AM CDT | Flash Flood Warning | LZK | Arkansas, Jefferson, Lincoln | 6 hr |
| Jun 8, 9:42 AM CDT | Flash Flood Warning | LZK | Grant, Jefferson, Lonoke, Pulaski, Saline | 3 hr |
| Jun 8, 10:14 AM CDT | Flash Flood Warning | LZK | Clark, Garland, Grant, Hot Spring, Montgomery, Pike and 2 more | 3 hr |
| Jun 8, 10:32 AM CDT | Flash Flood Warning | LZK | Arkansas, Lonoke, Prairie | 2 hr |
| Jun 8, 10:57 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew, Lincoln | 63 min |
| Jun 8, 11:42 AM CDT | Flash Flood Warning | LZK | Arkansas, Desha, Drew, Lincoln | 5 hr |
| Jun 8, 11:43 AM CDT | Special Weather Statement | LZK | Lincoln | 32 min |
| Jun 8, 12:03 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Cleveland, Drew, Lincoln | 23 min |
| Jun 8, 12:10 PM CDT | Flash Flood Warning | LZK | Arkansas, Monroe, Prairie | 5 hr |
| Jun 8, 12:38 PM CDT | Areal Flood Advisory | LZK | Grant, Jefferson, Lonoke, Pulaski, Saline | 2 hr |
| Jun 8, 12:44 PM CDT | Flash Flood Warning | LZK | Arkansas, Jefferson | 3 hr |
| Jun 8, 12:47 PM CDT | Areal Flood Advisory | LZK | Arkansas, Jefferson, Lonoke, Prairie | 2 hr |
| Jun 8, 12:55 PM CDT | Special Weather Statement | LZK | Cleveland, Grant, Jefferson | 50 min |
| Jun 8, 1:10 PM CDT | Flash Flood Warning | LZK | Calhoun, Clark, Dallas, Ouachita | 99 min |
| Jun 8, 1:19 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Jefferson, Lincoln | 41 min |
| Jun 8, 1:37 PM CDT | Flash Flood Warning | LZK | Cleveland, Lincoln | 3 hr |
| Jun 8, 2:00 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew, Jefferson, Lincoln | 45 min |
| Jun 8, 2:43 PM CDT | Special Weather Statement | LZK | Desha | 32 min |
| Jun 8, 3:16 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha | 29 min |
| Jun 8, 3:49 PM CDT | Flash Flood Warning | LZK | Arkansas, Drew, Jefferson, Lincoln | 3 hr |
| Jun 8, 4:06 PM CDT | Areal Flood Advisory | LZK | Desha, Drew | 3 hr |
| Jun 8, 4:32 PM CDT | Special Weather Statement | LZK | Bradley, Calhoun, Ouachita | 28 min |
| Jun 8, 4:37 PM CDT | Areal Flood Warning | LZK | Arkansas, Desha, Drew, Lincoln | 3 hr |
| Jun 8, 4:47 PM CDT | Flash Flood Warning | LZK | Cleveland, Dallas, Grant, Jefferson | 3 hr |
| Jun 8, 4:51 PM CDT | Flash Flood Warning | LZK | Desha, Drew | 3 hr |
| Jun 8, 5:03 PM CDT | Special Weather Statement | LZK | Bradley, Calhoun, Drew, Ouachita | 27 min |
| Jun 8, 5:26 PM CDT | Severe Thunderstorm Warning | LZK | Dallas, Ouachita | 26 min |
| Jun 8, 5:46 PM CDT | Special Weather Statement | LZK | Hot Spring | 29 min |
Nearby
Flash Flood Warnings in Arkansas, 2021Every flash flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.